Observers for Descriptor Systems with Slope-restricted Nonlinearities

Lin-Na Zhou Chun-Yu Yang Qing-Ling Zhang

Lin-Na Zhou, Chun-Yu Yang, Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(4): 472-478. doi: 10.1007/s11633-010-0529-1
引用本文: Lin-Na Zhou, Chun-Yu Yang, Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(4): 472-478. doi: 10.1007/s11633-010-0529-1
Lin-Na Zhou, Chun-Yu Yang and Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities. International Journal of Automation and Computing, vol. 7, no. 4, pp. 472-478, 2010. doi: 10.1007/s11633-010-0529-1
Citation: Lin-Na Zhou, Chun-Yu Yang and Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities. International Journal of Automation and Computing, vol. 7, no. 4, pp. 472-478, 2010. doi: 10.1007/s11633-010-0529-1

Observers for Descriptor Systems with Slope-restricted Nonlinearities

doi: 10.1007/s11633-010-0529-1
基金项目: 

supported by National Basic Research Program of China (973 Program) (No.2009CB320601);National Natural Science Foundation of China (No.60904009);Fundamental Research Funds for the Central Universities (No.100406010, No.090408001)

Observers for Descriptor Systems with Slope-restricted Nonlinearities

Funds: 

supported by National Basic Research Program of China (973 Program) (No.2009CB320601);National Natural Science Foundation of China (No.60904009);Fundamental Research Funds for the Central Universities (No.100406010, No.090408001)

More Information
    Author Bio:

    Lin-Na Zhou received the B.Sc.degree from the Department of Water Conservancy Engineering of North China Institute of Water Conservancy

    Corresponding author: Chun-Yu Yang received the B.Sc.and the Ph.D.degrees from Northeastern University,Shenyang,PRC in 2002 and 2009
计量
  • 文章访问数:  4231
  • HTML全文浏览量:  31
  • PDF下载量:  1748
  • 被引次数: 0
出版历程
  • 收稿日期:  2009-07-31
  • 修回日期:  2009-09-16
  • 刊出日期:  2010-10-15

Observers for Descriptor Systems with Slope-restricted Nonlinearities

doi: 10.1007/s11633-010-0529-1
    基金项目:

    supported by National Basic Research Program of China (973 Program) (No.2009CB320601);National Natural Science Foundation of China (No.60904009);Fundamental Research Funds for the Central Universities (No.100406010, No.090408001)

    作者简介:

    Lin-Na Zhou received the B.Sc.degree from the Department of Water Conservancy Engineering of North China Institute of Water Conservancy

摘要: This paper addresses the observer design problem for a class of nonlinear descriptor systems whose nonlinear terms are slope-restricted.The full-order observer is formulated as a nonlinear descriptor system.A linear matrix inequality (LMI) condition is derived to construct the full-order observer.The existence and uniqueness of the solution to the obtained observer system are guaranteed.Furthermore,under the same LMI condition and a common assumption,a reduced-order observer is designed.Finally,the design methods are reduced to a strict LMI problem and illustrated by a numerical example.

English Abstract

Lin-Na Zhou, Chun-Yu Yang, Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(4): 472-478. doi: 10.1007/s11633-010-0529-1
引用本文: Lin-Na Zhou, Chun-Yu Yang, Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(4): 472-478. doi: 10.1007/s11633-010-0529-1
Lin-Na Zhou, Chun-Yu Yang and Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities. International Journal of Automation and Computing, vol. 7, no. 4, pp. 472-478, 2010. doi: 10.1007/s11633-010-0529-1
Citation: Lin-Na Zhou, Chun-Yu Yang and Qing-Ling Zhang. Observers for Descriptor Systems with Slope-restricted Nonlinearities. International Journal of Automation and Computing, vol. 7, no. 4, pp. 472-478, 2010. doi: 10.1007/s11633-010-0529-1
参考文献 (22)

目录

    /

    返回文章
    返回